# SDR RRXA98565

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 988742721
- Condition: Chafed
- Location: Ws 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND ANGLE CHAFED EXCEEDING ALLOWABLE LIMITS ON LEFT WING INBOARD T/E STRUCTURE AT WING STA XWS-12.  REPLACED ANGLE IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05479 AND AREA TREATED IAW DC-8 SRM 51-1-8.
